Advertisement

Soviet Physics Journal

, Volume 11, Issue 10, pp 61–64 | Cite as

Use of asymptotic solutions of Milne's problem in Monte Carlo method computations

  • G. A. Mikhailov
Article
  • 11 Downloads

Abstract

Utilization of asymptotic solutions of Milne's problem as a means for improving particle transmission computations based on the Monte Carlo method is described.

Keywords

Monte Carlo Method Method Computation Asymptotic Solution Particle Transmission Transmission Computation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. G. Zolotukhin and S. M. Ermakov, collection: Aspects of Reactor Protection Physics [in Russian], Atomizdat, 1963.Google Scholar
  2. 2.
    R. R. Coveyou, V. R. Cain, and K. J. Yost, Nucl. Sci. and Engn., vol. 27, no. 2, 1967.Google Scholar
  3. 3.
    B. Davison and J. B. Sykes, Neutron Transport Theory [Russian translation], Atomizdat, 1960.Google Scholar
  4. 4.
    U. Fano, L. Spenser, and M. Berger, Radiation Gamma Transport [Russian translation], Gosatomizdat, Moscow, 1963.Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • G. A. Mikhailov
    • 1
  1. 1.Computer Center, Siberian Section AS USSRUSSR

Personalised recommendations